# SDR TWAA9715001

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- System (JASC): 2424 · AC Regulator
- Part: Gen Control
- Part number: 976J2544
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 1058 - ON TAKEOFF ROLL, LOST RIGHT AC AND RIGHT DC BUSSES.  ALSO, HAD A CROSS TIE LOCKOUT.  REPLACED RT GENERATOR CONTROL MFG PN 976J254-4.  (M)
